State Office of Rural Health SORH Regional Partnership Meeting / Region D AGENDA

| | MULINDI | |
|--------------------------------------|--|---|
| | Tuesday, June 4th, | 2019 |
| 1:00 – 5:00 PM | SORH WORK WITH TELEHEALTH AND RESOURCES | |
| | Wednesday, June 5t | h, 2019 |
| 8:00 – 8:30 AM | REGISTRATION | |
| 9:00 – 9:30 am | Welcome to Hawaii | Scott Daniels, Flex Coordinator |
| | | Hawaii State Office of Primary Care and Rural Health |
| 9:30 – 10:15 AM | FORHP Update | Victoria Leach, Project Officer, |
| 10:45 10:20 114 | BBSAV | Federal Office of Rural Health Policy |
| 10:15 – 10:30 AM 10:30 – 11:15 AM | NOSORH Update | Matt Strycker, Special Projects Coordinator |
| 10.50 11.15 AW | Nosonii opuate | Chris Salyers, Education and Services Director |
| | | Corie Kaiser, President |
| | | NOSORH |
| 11:15 – 12:15 PM | State Sharing | All SORH |
| 12.45 4.45 00.4 | (15 Minutes per State) | |
| 12:15 – 1:45 PM 1:45 – 2:15 PM | LUNCH (not provided) | Tom Duran |
| 1:45 - 2:15 PIVI | CMS Update | Tom Duran, CMS Region 9 |
| 2:15 – 2:45 PM | ORO Update | Hal Zawacki, |
| | | ORO Region 9 |
| 2:45 – 3:30 PM | State Sharing | All SORH |
| | (15 Minutes per State) | |
| 3:30 – 3:45 PM | BREAK | |
| 3:45 – 5:00 PM | Transforming a Rural Community by Engaging | Taffy Morrison, Healthy Community Consultant, |
| | City Leaders, Legislatures and Cross-Sector Partners | Louisiana Department of Health |
| 5:00 PM | Adjourn | |
| | Thursday, June 6 th , | 2019 |
| 9:00 – 10:00 AM | Lessons learned from Vulnerable Rural Hospitals - a | Bree Watzak, Director of Technical Assistance, |
| 3.00 10.00 AIVI | Project ECHO experience | Center for Optimizing Rural Health |
| 10:00 – 10:30 AM | BREAK | |
| 10:30 – 11:15 AM | SORH + RORP = Grass Roots Community Engagement | John Barnas, Executive Director, |
| | | Crystal Barter, Director of Performance |
| | | Improvement, |
| 11:15 – 12:00 PM | SORH Discussion on RCORP Funding | Michigan Center for Rural Health Hanneke Van Dyke, Rural Health Specialist and |
| 11.13 12.0011 | Sour Discussion on Record Tunding | SORH Coordinator, |
| | | Texas State Office of Rural Health |
| 12:00 – 1:30 PM | LUNCH Break (Not Provided) | |
| 1:30 – 3:30 PM | SORH to SORH Learning Topics: | |
| | Value Based Payments | |
| | Accountable Care Organizations Social Determinates of Health | |
| | Medication assisted treatment/opioids/ | |
| | substance use disorder | |
| | 5. SORH Program Infrastructure or Strategies | |
| | 6. HPSA Designations | |
| 3:30– 3:45 PM | BREAK | |
| 3:45 – 4:15 PM | State Sharing | All SORH |
| 21.0 | (15 Minutes per State) | 7.1.750111 |
| 4:15 – 4:30 PM | Wrap up – Evaluations – Plans for 2020 | |
| 4:30 PM | Adjourn | |
| | | |